# SDR ASAA2016071117341

- Difficulty date: July 11, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 29,871 hours, 9,000 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL AT CRUISE INDICATES 690 LBS.  BOTH CENTER TANK FUEL BOOST PUMPS WERE TURNED ON TO BURN THE FUEL.  LT AND RT CENTER FUEL TANK LOW PRESSURE LIGHTS ILLUMINATED, NEVER EXTINGUISHED.  CENTER TANK FUEL PUMPS TURNED OFF.  ON 2ND ATTEMPT, LT PUMP WORKED, RT PUMP LOW PRESSURE LIGHT NEVER EXTINGUISHED.  ACFT GROUNDED.  PERFORMED FIM 28-22, TASKS 801 AND 802.  OPS NORMAL CENTER TANK LT AND RT BOOST PUMPS AND LOW PRESSURE LIGHTS GROUND FUNCTIONAL TEST NORMALLY.  FUEL QTY BITE CHECK NORMAL AND NO FAULTS LOGGED.  ACFT ARRIVED WITH THE CENTER FUELING VALVE OPEN AND SWITCH WAS ON AT THE FUELING PANEL.
